MathSciNet Relay Station
MathSciNet bibliographic data
MR2810857 (2012f:53051) 53C20 (53C21 53C25 57R55)
Grove, Karsten; Verdiani, Luigi; Ziller, Wolfgang An exotic $T\sb 1\Bbb S\sp 4$ with positive curvature. Geom. Funct. Anal. 21 (2011), no. 3, 499–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement